MAUDE Adverse Event Report: STAAR SURGICAL COMPANY SEE H10; INTRAOCULAR LENS

STAAR SURGICAL COMPANY SEE H10; INTRAOCULAR LENS
Model Number CC4204A
Medical Device Problem Code No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No similar complaint type events were reported for units within the same lot.(b)(4).
 
Event or Problem Description
The reporter indicated that the surgeon noticed a cc4204a, +23.5 diopter, intraocular lens had a tear during loading.It was reported that there was patient contact but no patient injury.Additional information has been requested but none has been forthcoming.If additional information is received a supplemental medwatch report will be submitted.
 
Additional Manufacturer Narrative
H3 - device evaluation: lens was returned in a case/vial in liquid.Visual inspection found the lens optic and haptic torn.Additional information: b5 - this lens was for intended for the patient's right eye (od).Claim#: (b)(4).

Brand Name
SEE H10
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
STAAR SURGICAL COMPANY
1911 walker avenue
monrovia, ca
MDR Report Key10105277
Report Number2023826-2020-01140
Device Sequence Number948006
Product Code HQL
UDI-Device Identifier00841542102469
UDI-Public00841542102469
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P990013
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/11/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2021
Device Model NumberCC4204A
Device Catalogue NumberN/A
Device Lot NumberN/A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/14/2020
Initial Date Received by Manufacturer 05/11/2020
Supplement Date Received by Manufacturer07/01/2020
Initial Report FDA Received Date06/01/2020
Supplement Report FDA Received Date07/13/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1